We prove that recent results of Baumgartner and Willis on contraction groups of automorphisms of metrizable totally disconnected locally compact groups (Israel J. Math. 142 (2004), 221-248) remain true for non-metrizable groups.

Additional Metadata
Persistent URL dx.doi.org/10.1007/s11856-009-0059-0
Journal Israel Journal of Mathematics
Citation
Jaworski, W. (2009). On contraction groups of automorphisms of totally disconnected locally compact groups. Israel Journal of Mathematics, 172(1), 1–8. doi:10.1007/s11856-009-0059-0